Open Access
Translator Disclaimer
26 September 2005 Weak formulation of singular differential expressions in spaces of functions with minimal derivatives
M. A. El-Gebeily
Abstr. Appl. Anal. 2005(7): 691-705 (26 September 2005). DOI: 10.1155/AAA.2005.691

Abstract

A weak formulation for singular symmetric differential expressions is presented in spaces of functions which possess minimal differentiability requirements. These spaces are used to characterize the domains of the various operators associated with such expressions. In particular, domains of self-adjoint differential operators are characterized.

Citation

Download Citation

M. A. El-Gebeily. "Weak formulation of singular differential expressions in spaces of functions with minimal derivatives." Abstr. Appl. Anal. 2005 (7) 691 - 705, 26 September 2005. https://doi.org/10.1155/AAA.2005.691

Information

Published: 26 September 2005
First available in Project Euclid: 3 October 2005

zbMATH: 1105.47042
MathSciNet: MR2202178
Digital Object Identifier: 10.1155/AAA.2005.691

Rights: Copyright © 2005 Hindawi

JOURNAL ARTICLE
15 PAGES


SHARE
Vol.2005 • No. 7 • 26 September 2005
Back to Top